Lactobacillus Acidophilus Capsules Recalled for Potential Labeling Mixup
Aidapak Services is recalling Lactobacillus Acidophilus capsules because they may be mislabeled as Docusate Sodium. Consumers should stop using the product.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II and involves a labeling error (mislabeling) without reported injuries or illnesses, fitting the criteria for a moderate severity score.
Plain-English summary
Aidapak Services, LLC is recalling Lactobacillus Acidophilus Capsules, 500 Million CFU, Over The Counter (NDC 43292055746). The recall is due to a labeling mixup where the product may be mislabeled as Docusate Sodium Capsules, 250 mg (NDC 00536375710).
The affected product has the pedigree W002698 and an expiration date of 6/5/2014. The repacked drugs were distributed in Arizona, California, Oregon, and Washington.
Consumers should stop using the recalled product and return it to the place of purchase or contact the distributor for further instructions.
The recalled product
- Product
- LACTOBACILLUS ACIDOPHILUS Capsule, 500 Million CFU, Over The Counter, Distributed by: AidaPak Service, LLC, NDC 43292055746
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Over-the-Counter
- Hazard
- Affected units
- 999
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (4)
- LACTOBACILLUS ACIDOPHILUS
- Capsule
- 500 Million CFU has the following code Pedigree: W002698
- EXP: 6/5/2014.
Distribution
Part of a larger recall action
This product is one of 273 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 273 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- High
- ModerateRecall of MPR Single Use Tourniquet Cuffs Due to Incorrect Expiration Dates
FDA (Devices) · 2026-10-07
- ModeratePercussionaire Recalls Intrapulmonary Percussive Ventilation Devices Due to Labeling Warning
FDA (Devices) · 2026-10-07
- ModerateASP Global Recalls Disposable Tourniquet Cuffs Due to Incorrect Expiration Dates
FDA (Devices) · 2026-10-07
- ModerateASP Global Recalls Disposable Tourniquet Cuffs Due to Incorrect Expiration Dates
FDA (Devices) · 2026-10-07
Similar recalls
- ModerateLactobacillus Acidophilus Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Docusate Sodium Capsules Due to Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Docusate Sodium Capsules Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- HighAidapak Recalls Acyclovir Capsules Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- SevereAidapak Recalls Cholecalciferol Capsules Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Dutasteride Capsules Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-29